It is currently Sat Aug 19, 2017 10:34 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Need to stop
PostPosted: Sun Apr 17, 2011 8:34 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 17, 2011 8:10 pm
Posts: 1
I started taking o.c.. Got to about 200mg a day and was spending so much money that eventually it took all my income plus more just to feel normal. Then someone gave me a Suboxone one day when I couldn't get anything. I took it and felt amazing. My cramps, headache, sickness, back pain, it all was gone. But now it's been 2 years and I feel like I'm trapped. The worst part is, I don't have a doctor. I rely on buying them off the street, which means anytime I can't find them, I go sick. I hate having to take them. I take them just to feel normal. I wish there was an easy way to stop. I take 2mg in the morning and 2mg at night. If I don't take them around the usual time, I can't stop yawning, my eyes water nonstop. Once i get that far, I end up taking more. I remember what withdrawing from oxy felt like and I'm terrified to feel what Suboxone withdraw will bring. I don't know what to do....


Dennis


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 18, 2011 1:46 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
Geez, I wish I had a magic answer for you. Have you tried to get help paying for your Subs? It must be a nightmare to never know whether or not you're going to be sick. Do you work? If not, are you considering cold turkeying it or are you trying to figure out how to find an affordable doc/meds?

It always helps me to look at the very worst that can happen. The worst that can happen is that you cannot find Sub. You will get sick, but you won't die. It will suck. I jumped off a couple times for a week and it was not fun at all, but I did not die. Far from it. Even if this happens, you will be okay. UNLESS, you go out and score some full agonist opiates and take too much, and then you very well may die. Where are you at with that right now? Are you craving your old drugs? If you could get through the Sub w/d, do you think you are in a place where you could stay sober?

I also wonder if it is really cheaper to buy the Subs off the street. Don't you end up paying quite a lot for them? If I were you and I possibly could scrape the cash together, I'd go see a doc and get a Sub script for more than I was taking, meaning I would lie to the doctor and say I was taking...oh, 8 or 12 instead of 4. I'd try to get it for Subutex so I could get generic. I'd take only what I absolutely needed and then I'd hoard the rest. I've been hoarding Sub for a long time, because I just don't trust that any doc will always be there and won't let me down. BTW, this is just what I would do, okay? So, then I'd start tapering and maybe scrape the cash together to see that doc once more, twice at the most. I'd eat Top Ramen and beans and weenies to get that cash together. If I smoked, I'd smoke less....you get the point. You may be able to get enough Sub (especially if you get generic Subutex) together after only two visits to last you the remainder of a taper. OR, if you are pretty sure you are going to relapse, at least it would give you time to figure out how to get your meds covered and get a regular visit/script thing going. You just cannot live in this sort of limbo. That would drive anyone nuts. You have to take a serious look at your life and what you want. You are the only one who knows what you are ready to do or not do. Then, you have to figure out how to get out of this cycle and back to sanity.

I bet someone will come on hear with the info for the free/low-cost Sub thing.

Best of luck....

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 18, 2011 12:39 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Hi, I sent you a PM. Look in the upper right hand corner of the screen for your inbox.

You're in a tough spot, and you will probably have to do what laddertripper said: find a way to get to a real doctor so that you can get a prescription to use to taper yourself off.
One thing I can tell you is the withdrawal from Sub isn't as intense as from oxy. Sub leaves your system slowly over a period of days, so you might feel crappy for a long time, but it's not that acute, intense sickness that you get from opiates like oxy that leave your system in 4 hours.
But like ladder said, you also have to ask yourself if you are in a position to stay off of opiates if you do go off the Sub. Depending on what your income is and what area of the country you are in you might be able to get into an assistance program. If you are not low enough income for that, you might still qualify for Reckitt-Benckiser's prescription program. I think there is something about it in the links section. Maybe someone else here has some info on that?

Coming here and posting was a good idea, becuase you will find others in similar situations. Please keep posting and let us know how it's going.
Good luck,
lilly


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group